# SDR ASAA2019030128425

- Difficulty date: March 1, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,450 hours, 12,609 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G7404124
- Part serial: 7496
- Condition: Faulty
- Location: Cockpit
- Part time: 37,432 hours, 11,403 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING THE HF RADIOS, HF1 HAS NO STATIC AND WAS NOT TUNING, AND HF2 HAD STATIC BUT COULD NOT TUNE. GROUNDED - YES. BOTH HF RT'S BITE CK NORMAL. CYCLED POWER TO BOTH HF'S. NR 1 OPERATION RETURNED TO NORMAL. NR 2 WILL NOT CHANNELIZE, REC OK. RELEASED PER MEL 23-11C, BOTH HF'S INOP. CAPTAIN'S RTP REMOVED AND REPLACED REF AMM 23-12-41. OPERATIONAL CHECK OF HF NR 1 AND HF NR 2 GOOD. THIS CLEARS MELS 23-11C.
